Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to: ``On entropy and generators of measure-preserving transformations''


Author: Wolfgang Krieger
Journal: Trans. Amer. Math. Soc. 168 (1972), 519
MSC: Primary 28A65
DOI: https://doi.org/10.1090/S0002-9947-1972-0294603-2
Original Article: Trans. Amer. Math. Soc. 149 (1970), 453-464.
MathSciNet review: 0294603
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Krieger, On generators in exhaustive $ \sigma $-algebras of ergodic measure-preserving transformations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 20 (1971), 75-82. MR 0340550 (49:5302)
  • [2] A. H. Zaslavskiĭ, On the isomorphism problem for stationary processes, Teor. Verojatnost. i Primenen. 9 (1964), 318-326 = Theor. Probability Appl. 9 (1964), 291-298. MR 29 #1674. MR 0164377 (29:1674)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0294603-2
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society